# SDR FDEA201808292224

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 82,781 hours, 31,890 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

LOWER FWD FIRE INDICATION. AGENT DISCHARGED. INSTALLED LOWER CARGO COMPARTMENT FIRE EXTINGUISHER BOTTLES 1 AND 2 IAW AMM 26-22-01-4. FAILS STEP 4 ELECTRICAL CONTINUITY TEST, ALSO REQUIRES STEP 5, FIRE EXTINGUISHER DEPLOYMENT LINES ROUTING AND LEAK CHECK. COMPLIED WITH STEP 5 AND 6, FIRE EXTINGUISHER DEPLOYMENT LINES ROUTING AND LEAK CHECK. ROUTING AND LEAK CHECK IS GOOD REF MM 26-22-05-2. R/I CP P1-2288 IAW WDM 26-22-01. ALL OPS CHKS  PREVIOUSLY C/W. C/W ELECTRICAL CONTINUITY TEST OF THE LOWER CARGO FIRE EXTINGUISHER CONTAINER DISCHARGE CARTRIDGE AND OPS NORMAL IAW 26-22-01-5 LOWER CARGO FIREX DISCHARGE CIRCUITS -  ADJUSTMENT/TEST.
